# SDR DALA2022062304405

- Difficulty date: June 19, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 69,196 hours, 25,355 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Clamp
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 A.D.// A.A. CORROSION WERE FOUND ON COUNTERSINK OF OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP AS FOLLOWS: HOLE #11 CORROSION ALL AROUND; HOLE #12 CORROSION BTW 12 AND 6 O CLOCK POSITION; HOLE #13 CORROSION BTW 11 TO 3 O CLOCK POSITION; HOLE #14 CORROSION AT 9 O CLOCK POSITION; HOLE #15 CORROSION ALL AROUND; HOLE #16 CORROSION BTW 2 AND 6 O CLOCK POSITION; HOLE #17 CORROSION ALL AROUND; HOLE #18 ALL AROUND; IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00232: COUNTERSINK OF OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP: HOLE #11 #12 #13 #14 #15 #16 #17 AND #18 WERE REPAIRED PER PRI 586380-14 REV 2 AND ER/A 586380-14AD REV. B. (2285075)
